UM

Browse/Search Results:  1-10 of 12 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities  
Exponential Ergodicity for SDEs Driven by -Stable Processes with Markovian Switching in Wasserstein Distances Journal article
POTENTIAL ANALYSIS, 2018,Volume: 49,Issue: 4,Page: 503-526
Authors:  Tong, Jinying;  Jin, Xinghu;  Zhang, Zhenzhong
Favorite  |  View/Download:17/0  |  Submit date:2018/10/30
Exponential ergodicity  Symmetric -stable process  Markovian switching  M-matrix  Wasserstein distance  Coupling method  
Convergence Analysis of Distributed Inference with Vector-Valued Gaussian Belief Propagation Journal article
JOURNAL OF MACHINE LEARNING RESEARCH, 2018,Volume: 18
Authors:  Du, Jian;  Ma, Shaodan;  Wu, Yik-Chung;  Kar, Soummya;  Moura, Jose M. F.
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Graphical Model  Large-scale Networks  Linear Gaussian Model  Markov Random Field  Walk-summability  
Decomposition approach to the stability of recurrent neural networks with asynchronous time delays in quaternion field Journal article
NEURAL NETWORKS, 2017,Volume: 94,Page: 55-66
Authors:  Zhang, Dandan;  Kou, Kit Ian;  Liu, Yang;  Cao, Jinde
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Global Exponential Stability  Quaternion-valued Neural Network  Asynchronous Time Delay  Linear Matrix Inequality  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:12/0  |  Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays Journal article
Advances in Difference Equations, 2016,Volume: 2016,Page: 1-12
Authors:  Xiaofei Li;  Deng Ding;  Jianzhong Feng;  Songbo Hu
Favorite  |  View/Download:6/0  |  Submit date:2019/05/22
Anti-periodic Solution  Bidirectional Associative Memory Neural Networks  Delay  Exponential Stability  
Fast numerical solution for fractional diffusion equations by exponential quadrature rule Journal article
Journal of Computational Physics, 2015,Volume: 299,Page: 130-143
Authors:  Zhang,Lu;  Sun,Hai Wei;  Pang,Hong Kui
Favorite  |  View/Download:2/0  |  Submit date:2019/05/27
Exponential Quadrature Rule  Fractional Diffusion Equation  Matrix Exponential  Preconditioned Gmres  Shift-invert Arnoldi  Toeplitz-like Structure  
H-1 nuclear magnetic resonance based-metabolomic characterization of Peucedani Radix and simultaneous determination of praeruptorin A and praeruptorin B Journal article
JOURNAL OF PHARMACEUTICAL AND BIOMEDICAL ANALYSIS, 2014,Volume: 93,Issue: SI,Page: 86-94
Authors:  Song, Yue-Lin;  Jing, Wang-Hui;  Chen, Yan-Gan;  Yuan, Yun-Fei;  Yan, Ru;  Wang, Yi-Tao
View  |  Adobe PDF(1142Kb)  |  Favorite  |  View/Download:285/21  |  Submit date:2018/11/01
Peucedani Radix  Metabolomic Profile  Quantitative H-1 Nmr  Praeruptorin a  Praeruptorin b  
A high-order exponential ADI scheme for two dimensional time fractional convection-diffusion equations Journal article
Computers and Mathematics with Applications, 2014,Volume: 68,Issue: 3,Page: 185-196
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Alternating Direction Implicit (Adi) Method  Convergence  High Order Compact Exponential Difference Scheme  Two Dimensional Fractional Convection-diffusion Equation  
Shift-invert Lanczos method for the symmetric positive semidefinite Toeplitz matrix exponential Journal article
Numerical Linear Algebra with Applications, 2011,Volume: 18,Issue: 3,Page: 603-614
Authors:  Pang,Hong Kui;  Sun,Hai Wei
Favorite  |  View/Download:2/0  |  Submit date:2019/05/27
Gohberg-semencul Formula  Krylov Subspace  Lanczos Method  Matrix Exponential  Shift-invert  Toeplitz